# SDR 2007UALA04160

- Difficulty date: October 10, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 32,820 hours, 4,023 cycles
- Engine: Pwa PW4056
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Condition: Low Pressure
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING "B" EXTINGUISHER BOTTLE LOW PRESS LIGHT ON, VERIFIED BOTTLE LOW.  REPLACED "B" EXTINGUISHER BOTTLE (RT WING) AND RELATED SQUIBS. REF. MM 26-21-03 AC OK FOR SERVICE.
